Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 25, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 8, 2008, 2:31 AM CST for Benton County, Hickory County, Polk County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2008, 2:31 AM CST (08:31 UTC)
- Expired
- Jan 8, 2008, 3:10 AM CST
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Benton County, MO, Hickory County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 080831
SVRSGF
MOC015-085-167-080930-
/O.NEW.KSGF.SV.W.0025.080108T0831Z-080108T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 AM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HICKORY COUNTY IN CENTRAL MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 330 AM CST.
* AT 227 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HUMANSVILLE TO 12
MILES SOUTH OF EUDORA...MOVING EAST AT 70 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PLEASANT HOPE AND 9 MILES SOUTH OF HERMITAGE BY 240 AM CST.
THE TOWNS OF POLK...HALF WAY...GOODSON...PITTSBURG AND NEMO ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3824 9308 3791 9308 3790 9311 3790 9319
3745 9320 3746 9363 3774 9362 3775 9363
3782 9363 3783 9358 3789 9358 3792 9356
3792 9352 3824 9351
TIME...MOT...LOC 0831Z 270DEG 63KT 3781 9348 3731 9348
$$
FOSTER1 follow-up statement
000
WWUS53 KSGF 080910
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CST TUE JAN 8 2008
MOC015-085-167-080921-
/O.CAN.KSGF.SV.W.0025.000000T0000Z-080108T0930Z/
POLK MO-HICKORY MO-BENTON MO-
311 AM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR HICKORY...POLK AND SOUTHERN
BENTON COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3824 9308 3791 9308 3790 9311 3790 9319
3745 9320 3746 9363 3774 9362 3775 9363
3782 9363 3783 9358 3789 9358 3792 9356
3792 9352 3824 9351
TIME...MOT...LOC 0911Z 270DEG 63KT 3780 9259 3730 9260
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 2:26 AM CST, 5 minutes earlier.
Area forecast discussion, Jan 8, 2:26 AM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 226 AM CST TUE JAN 8 2008 .DISCUSSION... MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE FORECAST AREA. NUMEROUS LONG TRACK SUPERCELL THUNDERSTORMS DEVELOPED MONDAY EVENING AND EARLY TUESDAY MORNING AS A STRONG UPPER LEVEL STORM SYSTEM KICKED INTO THE PLAINS. THUNDERSTORMS PRODUCED SEVERAL DAMAGING TORNADOES CAUSING FATALITIES AND INJURIES...LARGE HAIL... FLASH FLOODING AND DAMAGING WINDS ACROSS THE FORECAST AREA. THE SPRINGFIELD NATIONAL WEATHER SERVICE FORECAST OFFICE WILL BE SENDING OUT SEVERAL DAMAGE ASSESSMENT TEAMS THIS MORNING. EMERGENCY MANAGERS AND LOCAL OFFICIALS ARE ENCOURAGED TO CALL OUR OFFICE WITH DAMAGE REPORTS. WATER VAPOR IMAGERY SHOWS THE CENTER OF THE UPPER LEVEL STORM SYSTEM LOCATED NEAR THE TEXAS PANHANDLE. SURFACE COLD FRONT EXTENDS FROM NEAR APPLETON CITY TO NEAR ANDERSON. SURFACE COLD FRONT WILL TRACK WEST TO EAST ACROSS THE FORECAST AREA AS THE UPPER LEVEL STORM SYSTEM SWINGS THROUGH THE REGION. ISOLATED TORNADOES WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SURFACE COLD FRONT AS HELICITY VALUES RANGE FROM 300 TO 450 M2/S2. THUNDERSTORMS DIRECTLY ALONG THE FRONT...WILL PRODUCE PRIMARILY DAMAGING STRAIGHT LINE WINDS. FLASH FLOODING WILL CONTINUE AND LIKELY WORSEN AS THUNDERSTORMS TRAIN. 03Z KSGF SOUNDING DEPICTED PRECIPITABLE WATER VALUES OF NEAR 1.25 INCHES...OVER 250 PERCENT ABOVE NORMAL FOR THIS TIME OF THE YEAR. RADAR STORM TOTAL PRECIPITATION ESTIMATES...LIKELY A LITTLE HIGH DUE TO HAIL CONTAMINATION...SHOWS A SWATH OF 5 TO 8 INCHES FROM NEAR ANDERSON NORTHEAST TO NEAR LYNCHBURG. WITH THE PASSAGE OF THE FRONT...THE THREAT FOR SEVERE THUNDERSTORMS WILL END TO THE WEST OF THE FRONT. HOWEVER...ADDITIONAL RAIN SHOWERS ARE LIKELY BEHIND THE FRONT FURTHER AIDING IN FLOODING. SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND WINDS WILL DECREASE AS THE PRESSURE GRADIENT WEAKENS. DAY SHIFT WILL NEED TO TAKE A LOOK AT THE POTENTIAL FOR DENSE FOG WITH LIGHT WINDS AND THE SATURATED GROUND. ANOTHER STORM SYSTEM WILL TRACK THROUGH THE MIDWEST ON THURSDAY...BRINGING A FRONTAL PASSAGE THROUGH THE FORECAST AREA. THIS FRONTAL PASSAGE SHOULD BE DRY WITH LIMITED MOISTURE AVAILABLE TO WORK WITH AND THE STRONGER DYNAMICS REMAINING NORTH OF THE FORECAST AREA. COLDER AIR WILL SETTLE INTO THE AREA BEHIND THE FRONT. WITH A BROAD UPPER LEVEL TROUGH OVER THE REGION...TEMPERATURES FOR THE REST OF THE FORECAST PERIOD WILL BE CLOSER TO NORMAL WITH NO SIGNIFICANT PRECIPITATION EXPECTED AT THIS TIME. ANGLE && .AVIATION... FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITIONS WILL BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY AFTERNOON. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 AM CST TUE JAN 8 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1232 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR SOUTH OF INTERSTATE 44. FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF INTERSTATE 44. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jan 8, 1:28 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL DOGWOOD 37.04N 92.83W
01/08/2008 E1.75 INCH DOUGLAS MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:29 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 7 NNW HARTVILLE 37.34N 92.56W
01/08/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:55 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 4 SW SPRINGFIELD 37.16N 93.34W
01/08/2008 GREENE MO EMERGENCY MNGR
WEST BOUNT LANE OF HIGHWAY 60 SOUTHWEST OF TOWN WATER
COVERED.
&&
HATCHLocal storm report, Jan 8, 2:01 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM TSTM WND DMG NE JOPLIN 37.08N 94.51W
01/08/2008 JASPER MO AMATEUR RADIO
3 TRAILERS AT MOBILE HOME PARK BLOWN ON SIDE.
0133 AM TSTM WND DMG 3 NE JOPLIN 37.11N 94.47W
01/08/2008 JASPER MO AMATEUR RADIO
BARN DESTROYED
&&
ANGLELocal storm report, Jan 8, 2:03 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FUNNEL CLOUD 1 N MOUNTAIN GROVE 37.14N 92.26W
01/08/2008 WRIGHT MO LAW ENFORCEMENT
WALL CLOUD SPOTTED ON THE NORTH SIDE OF MOUNTAIN GROVE.
&&
BARJENBRUCHLocal storm report, Jan 8, 2:15 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 4 N EBENEZER 37.40N 93.31W
01/08/2008 E1.75 INCH GREENE MO EMERGENCY MNGR
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:39 PM CST | Tornado Warning | SGF | Laclede, Wright | 66 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 32 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:56 AM CST | Tornado Warning | SGF | Barry | 18 min |
| Jan 8, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Greene | 61 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:39 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 5 more | 5 hr |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
| Jan 8, 2:56 AM CST | Severe Thunderstorm Warning | SGF | Laclede | 79 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.